# SDR JJBA20140509002

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 33,414 hours, 45,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHTS NOT ILLUMINATING.  R & R ALL SIX EMERGENCY BATTERY POWER SUPPLIES.  NO DEFECTS NOTED.  OPERATIONS CHECKED SATISFACTORY.
